# SDR QXEA0201333

- Difficulty date: September 5, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 1,640 hours, 1,293 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Cage
- Part number: 9847101505
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-  CAGE ABOVE AND JUST INSIDE FORWARD CARGO DOOR HAS SOME BROKEN MESH.  REMOVED AND REPLACED CAGE IN FORWARD CARGO PIT.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
